MathSciNet Relay Station
MathSciNet bibliographic data
MR616008 47E05 (34B25)
Trimèche, K. Transformation intégrale de Weyl et théorème de Paley-Wiener associés à un opérateur différentiel singulier sur $(0,\,\infty )$. (French) [Weyl integral transform and Paley-Wiener theorem associated with a singular differential operator on $(0,\,\infty )$] J. Math. Pures Appl. (9) 60 (1981), no. 1, 51–98.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement